Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TOTAL FREZZING SENSATION
Apr 4, 2007

I have HIV and have had for about 10 years. In the last year, I have begun to have a FREEZING sensation which started in my feet and over the year has worked up to my waist and less so further up.

The only drug which holds the freezing at bay is Gabapentin 950 mg at this point. This drug only masks the problem and unless I keep the med at the correct times, the sensation returns as if I were not taking anything. I mean FREEZING, not just cold. I actually start shivering, and it feels like my feet is in a bucket of crushed ice.

The skin does not feel cold to the touch.

Any idea on this as several doctors have failed in finding a solution.

Please, please, if you have any info, please advise me.

Thanks George

Response from Dr. Henry

Besides a neuropathy (Gabapentin is used for that) I would be concerned about cryoglobulinemia or some form of Raynaud's or intermittent claudication among other conditions. KH



Previous
dead links on The Body
Next
PANCREAS AND LIVER

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement